# SDR V7PA202402270001

- Difficulty date: September 12, 2024
- Submitted: February 27, 2025
- Operation: Air carrier
- Aircraft: N75TG
- Make and model: Beech 400A
- Aircraft serial: RK28
- Aircraft time: 6,568 hours, 5,823 cycles
- Engine: Wilint FJ44
- Engine time: 3,499 hours, 2,905 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pressure Valve
- Part number: 5916001
- Part serial: 0003
- Condition: Failed
- Location: Lt Engine
- Part time: 3,499 hours, 2,905 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

CREW REPORTED A LH ENGINE FIRE WARNING IN FLIGHT WHILE CLIMBING THRU 12,000 FEET..  PULLED THROTTLE TO IDLE AND WARNING STOPPED. CREW DECLARED EMERGENCY AND RETURNED TO TTN.  MAINTENANCE PERSONNEL TROUBLESHOT THE DISCREPANCY AND FOUND THE LH ENGINE PRESSURE SHUT OFF VALVE (PRSOV) WAS NOT OPENING TO VENT THE EXCESS BLEED AIR.  THERE WAS NO DAMAGE TO THE AIRCRAFT.  THE PRSOV WAS REPLACED AND THE DISCREPANCY CORRECTED.
